| Model Number |
2020003 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation into the reported event is currently on going.A final report will be submitted upon completion of the investigation.
Event or Problem Description
A distributor contacted technical service to report that the sabina ii ee had an issue, the slingbar (b)(6) was unused from stock and out of the box.The customer noticed there were loose screws on the slingbar.It was reported the loose screws were not obvious because they are assembled to the bottom side of tube.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the screw to the left hook was not tightened enough and sling bar needed to be replaced.The sabina sit-to-stand lift is especially designed for people who have difficulty in standing up on their own from a seated position.Sabina sit-to-stand lift is intended for use with patients who are able to actively participate in the raising motion.When standing, they can be moved to a wheelchair or to a toilet, this gives them standing practice in connection with the transfer.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this device.It is unknown if the facility performs preventative maintenance on their device.The technician replaced the sling bar to resolve the reported event.Based on this information, no further action is required.